Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/24682
Title: A geometrical model for the toa distribution of uplink/downlink multipaths, assuming scatterers with a conical spatial density
Authors: Wu, YI
Wong, KT 
Issue Date: 2008
Source: IEEE Antennas and propagation magazine, 2008, v. 50, no. 6, p. 196-205 How to cite?
Journal: IEEE Antennas and propagation magazine 
Abstract: The time-of-arrival (TOA) distributions of the uplink and downlink multipath are analytically derived in this paper. This is based on geometrical models that simplify the spatial relationship among a mobile transceiver, the scatterers, and a base-station transceiver. These models idealize the scatterers as lying on a circular disc centered around the mobile transceiver, with these scatterers concentrating in a conically shaped spatial density. The base-station transceiver may lie either among these scatterers (in an indoor propagation environment) or outside this disc of scatterers (for an elevated base-station outdoor receiver). In contrast to the customary uniform-disc density, this "conical" scatterer density indirectly accounts for the multipath scattering power loss. These new TOA distribution formulas, herein derived explicity in terms of the model's only two independent parameters, can better fit some empirical data than can all earlier models that also confine all scatterers to within a circular disc.
URI: http://hdl.handle.net/10397/24682
ISSN: 1045-9243
DOI: 10.1109/MAP.2008.4768971
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

12
Citations as of Apr 30, 2016

WEB OF SCIENCETM
Citations

8
Last Week
0
Last month
1
Citations as of Aug 15, 2017

Page view(s)

41
Last Week
7
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.